It is currently Mon Oct 23, 2017 8:28 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Mon Jul 10, 2017 2:10 am 
Offline
New Poster
New Poster

Joined: Mon Jul 10, 2017 1:57 am
Posts: 1
I have been on suboxone for over 6 months now and I started at 12 mg and I have worked my way down to 6 mg. Everything has been fine until about 10 days ago I started to feel nausea daily and have been throwing up sometimes. It hits me randomly where I will feel really hot and nauseous and then throw up a few times. I have not changed my dose in a while and nothing else has changed and it's not any kind of flu or other health problem I can possibly think of. I feel shitty every day now with spells of this really bad nausea. Help?!


Top
 Profile  
 
PostPosted: Mon Jul 10, 2017 3:34 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri May 19, 2017 8:32 pm
Posts: 213
Sickgirl123 wrote:
Everything has been fine until about 10 days ago I started to feel nausea daily and have been throwing up sometimes. It hits me randomly where I will feel really hot and nauseous and then throw up a few times. I have not changed my dose in a while and nothing else has changed and it's not any kind of flu or other health problem I can possibly think of.


Wow, your name really says it all doesn't it? I hate getting sick, especially throwing up. It can be embarrassing if you're around people and it's just a bad psychological and physical experience. I'm sorry you're having such a rough time. Let's hope you can find some answers to your problem. I'm not a doctor just so you know up front, but I'd be willing to try and help you in any way I can. Hopefully our resident physicians will comment on your post. They are pretty good at responding to descriptions like yours.

From what you are describing, especially the fact that you've been on Suboxone and everything has been fine up until 10 days ago, I don't think it's subs. That's not to say it couldn't be but I would have thought you would have had problems before now even when you were taking up to 12mg's. Could you please give us some more details about yourself? Are you sure you're not pregnant? What about any other medications, drugs or alcohol, coffee or cigarettes? You say that you're getting really hot first, could you attempt to take your temperature when it happens?

Also, how much stress do you have in your life right now? I used to suffer from anxiety attacks and worrying that resulted in throwing up several times a week. So I know first hand how uncontrolled anxiety can cause serious physical symptoms. And don't worry, I'm not saying it's all in your head. I used to hate it when people would tell me that. But it only makes sense to consider it when you've been okay up until recently. Are there any other health issues you're being treated for? Menopause of other hormonal problems? Sorry, I'm trying to be as respectful as I can. Let us know alright?

- OM

_________________
Difficult roads often lead to beautiful destinations.


Top
 Profile  
 
PostPosted: Mon Jul 10, 2017 7:53 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2437
Location: Tennessee
Hey Sickgirl, welcome.

Sorry to hear ur sick! That's awful, I hate hate hate feeling nauseous and vomiting even worse. It's an awful yucky feeling. I don't think it's the suboxone though. If u were fine for 6 months and then these symptoms started, that's even more proof to me that it isn't the bupe. I'm not sure what it is, could be lots of things honestly. Pregnancy? Some kind of stomach issues?

There was a period of time, I think I was complaining about it here as it was going on, I was waking up in the middle of the night out of a dead sleep nausea that ended up in an all nighter vomiting. After a few hours it'd go away and I'd start feeling better (most of the time, a few times it stayed with me throughout the entire day). This happened probably once a month at first then became more and more frequently to once a week! Horrible. I'd be fine all day and fine as I laid down for bed, then after being in a nice restful sleep it would wake me up.

I was recommended Prilosec. I thought there's no way it's anything like that making me this sick. Well I was so desperate for relief that I started taking it to see if it helped because I was really suffering with this. I haven't vomited or had an 'episode' since! That's been about a year ago or shorter.... not sure but it literally saved my behind because I was afraid to go to sleep because I was waking up sick so often. And yes to anyone wanting to advise me how Prilosec isn't good to take over time, I've heard :) I'm ok though, it saves my butt.

I just wanted u to hear my story, suboxone isn't the cause of ur issues imo. I never thought my problems were from suboxone and turns out they weren't. I do hope u feel better though, it's a horrible thing to go through.

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Jul 10, 2017 11:04 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jul 01, 2017 1:49 am
Posts: 14
Sorry to see that you are feeling nauseous and throwing up.

Anyone else around you sick? Diarrhea? Is the room spinning? As suggested, pregnancy test? No new medications, supplements, vitamins, food choices, etc.? Right-sided pain? Heartburn?

There are so many things that can cause your symptoms. My reply does not really help but really you need to get in with your doctor.

It is unlikely the Suboxone because you have been on it so long, that stated, I have seen it once where someone was on it for 3 months with no problems and then suddenly started having dizziness with it. It got better on its own with continuing Suboxone.

_________________
Perspective from those that have been through it is INVALUABLE but we must defer to the instructions of your prescribing physician!


Top
 Profile  
 
PostPosted: Mon Jul 17, 2017 11:10 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jul 16, 2017 8:48 pm
Posts: 27
Thats exactly what happened to me. Read my addiction story cold turkey 16mg. Message me anytime. Here to support you. For now, taper as low as you can safely and slowly. You might feel better between 2 and 4.


Top
 Profile  
 
PostPosted: Tue Jul 18, 2017 6:53 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1016
At the risk of being a side-effect sceptic, have you ruled out all other things? Gastro etc?


Top
 Profile  
 
PostPosted: Tue Jul 18, 2017 8:01 pm 
Offline
Super Poster
Super Poster

Joined: Fri Mar 17, 2017 7:27 pm
Posts: 104
Hi Sickgirl,
I'm sorry that you are going through that. I really hate nausea and vomiting. I remember being pregnant and being nauseous every day for the first trimester and it really is physically and psychologically draining.

What makes you think your feelings of being hot and nauseous are due to Suboxone? Usually side effects start right when you start a medication, or when you increase dose, or add another medication. So I'm just curious if there is a reason that you connect it to Subs?

Did these feelings start while you were decreasing your dose? Or did you get too low and have to go back up to 6mg? Moving around on doses might throw your body off a little. Have you started taking any new medications or vitamins, or grapefruit juice? All of those can have some effects on lots of medications. How about your blood sugar- can cause nausea- maybe you should try taking Subs with food?
Have you started or increased any of the following: caffeine, nicotine, alcohol? Any sleep changes? Think specifically about 10 days ago- did you start taking Subs at a different time, or different in any other way?

Lots of questions! I'm not expecting you to answer them all on here, (unless you want to) but for you to think about and see if you can pinpoint any reasons why you are having these side effects. I am actually curious myself now and wish I could help. Let me know if you come up with anything. Hope you feel better soon!

_________________
"Life would be tragic if it weren't so funny"
Stephen Hawking


Top
 Profile  
 
PostPosted: Mon Sep 18, 2017 5:43 am 
Offline
Average Poster
Average Poster

Joined: Mon Sep 18, 2017 5:07 am
Posts: 9
. you usually get nauseous when you first start it. Or when you abruptly stop it or cut your dose to drastically. You could ask your doctor for Subutex I've heard the naloxone is what makes you nauseous. You might want to slow your taper down also


Top
 Profile  
 
PostPosted: Mon Sep 18, 2017 5:46 am 
Offline
Average Poster
Average Poster

Joined: Mon Sep 18, 2017 5:07 am
Posts: 9
Are you up to date on all your blood tests get the whole Hep panel and liver function there's so many different things ain't it could be.. but you say you're healthy so just try smoking some weed


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group